# SDR AMTA200600571

- Difficulty date: September 21, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NR 7 MISSING PROXIMITY LIGHT LENS REF IPC CMM 25-34-42 ITEM 90 DRIESSEN.  LIGHT STILL OPERATES.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSY IAW AMM 33-51-14-2.  LIGHT TEST GOOD.  (M)
